It is currently Fri Aug 18, 2017 1:26 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sat Sep 27, 2014 10:07 am 
Offline
One Month or More
One Month or More

Joined: Fri May 17, 2013 10:30 am
Posts: 38
Omg after 3 weeks and I'm still having bad wd's!!?? I wanna know what symptoms you guys have experienced after 3 weeks of being clean. Every freakin day I wake up looking like a goose... never seen bumps on the skin so big lol. I'll take two clonidine and a klonopin and then I'm hot and cold with no anxiety relief. If my body wasn't so heavy as I mean I walk up the stairs at a turtles pace, huffing as I get to the top. Not cool. Any input would be appreciated!!! :-)


Top
 Profile  
 
PostPosted: Sat Sep 27, 2014 4:57 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jun 26, 2014 4:41 am
Posts: 712
Location: Connected
Malsmith143ms wrote:
Omg after 3 weeks and I'm still having bad wd's!!?? I wanna know what symptoms you guys have experienced after 3 weeks of being clean. Every freakin day I wake up looking like a goose... never seen bumps on the skin so big lol. I'll take two clonidine and a klonopin and then I'm hot and cold with no anxiety relief. If my body wasn't so heavy as I mean I walk up the stairs at a turtles pace, huffing as I get to the top. Not cool. Any input would be appreciated!!! :-)

I could be wrong, but maybe the issue isn't the wdl from the suboxone now as much as it is the amount of clonodine and klonopin? After about a week I found I did not need the clonodine any more. Are you monitoring your bp? You may need to taper the clonodine so it does not spike, but I would try tapering and quitting both other meds and see how you are feeling. Both can zap your energy as well.

_________________
"BE the change that you wish to see in the world"

Mahatma Gandhi


Top
 Profile  
 
PostPosted: Sat Sep 27, 2014 5:05 pm 
Offline
One Month or More
One Month or More

Joined: Fri May 17, 2013 10:30 am
Posts: 38
Unfortunately I have to take the klonopin for seizures :( I don't even like them. The clonidine I take just my regular dose of .01 twice a day. Both are my prescriptions that I was on before I jumped. Idk guess it's just me. Now I've had the cold chills all day, it's like the first day of wd. I'm confused on what my body wants besides an opiate of course.


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Sep 27, 2014 5:37 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jun 26, 2014 4:41 am
Posts: 712
Location: Connected
Oh, well that is very different- I assumed you were just taking them as "comfort meds".
Are you excercising, eating healthy, and drinking lots of water? (I drank lots of Pedialite mixed with water) I also took (and still take) mulitvitamins and L-Tyrosine daily. I think all of this helps with energy and just overall feeling "better". Also listening to uplifting music really helped (and still helps) my mood and energy. And don't forget fresh air and sunshine!
You WILL feel better day by day though, but it does take some time, and for some it takes a little more time. Don't forget, if you take an opiate you'll be back at square one and you have come so far! Hang in there! :)

_________________
"BE the change that you wish to see in the world"

Mahatma Gandhi


Top
 Profile  
 
PostPosted: Sat Sep 27, 2014 8:22 pm 
Offline
Super Poster
Super Poster

Joined: Sat Oct 05, 2013 5:47 pm
Posts: 114
Hey there! Do you exercise regularly? That weighed down, fatigue feeling was horrible for me. I tried caffeine, b12 vitamins, supplements but the only thing that ended up helping was exercising. It was daunting to start when I felt so crappy but after I was finished, I felt great. I did little spurts throughout the day; a walk here and there and stuff. Helped SO much.

The goosebumpy business...my WORST symptom. Hated it so badly. I could only wear super soft sweatpants cause I couldn't stand the feeling of my goosebumpy legs rubbing against things. I was also really chilled. Unfortunately the only thing that helped that was time. I can't exactly remember but it was a good month or two for those symptoms to subside. I'm also a year off and not one little complaint. Everything is fabulous!

Edit to add...also should say almost. 10/31 was my last sub dose

_________________
Spent too many years hooked on oxycodone
**OUT OF ACTIVE ADDICTION SINCE 7/18/13**
**OFF SUBS SINCE 11/1/13**

"the only way out is through"


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group